# SDR YENA20090218014

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 35,966 hours, 13,849 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 204, LGB-JFK, SEAT 16A TV INOP, BURNING SMELL PRIOR TO FAILURE.  SEAT BOX WAS WARM TO TOUCH.  ACCOMPLISHED INSPECTION PER 24-00-00-810-823.  NO DEFECTS NOTED.
